# SDR SWIA2020060950994

- Difficulty date: May 2, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR DD6 INTERCOSTAL PART 601R-318057-1.  (C-CHECK) RO 4/23/2020 REMOVED AND INSTALLED NEW PAX DOOR INTERCOSTAL DD6 REF DWG AND SRM.  SEE CONTINUATION CARD FOR DETAILS.  PRESSURE CHECK GOOD.
